MAUDE Adverse Event Report: BIOMERICS LLC RESECTRTM TISSUE RESECTION DEVICE; HYSTEROSCOPE ACCESSORIES

BIOMERICS LLC RESECTRTM TISSUE RESECTION DEVICE; HYSTEROSCOPE ACCESSORIES
Model Number M0065907051
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on february 28, 2019 that a resector 5 fr was used in a polypectomy procedure in the uterus performed on (b)(6) 2019.According to the complainant, upon starting to shave the polyp the internal resecting blade broke off and fell inside the patient.Reportedly, it was successfully retrieved.The procedure was completed with a different device.There was no serious injury nor adverse patient effects as a result of this event.

Brand Name
RESECTRTM TISSUE RESECTION DEVICE
Common Device Name
HYSTEROSCOPE ACCESSORIES
Manufacturer (Section D)
BIOMERICS LLC
6030 west harold gatty drive
salt lake city UT 84116
MDR Report Key9811008
Report Number3005099803-2020-00741
Device Sequence Number19583885
Product Code NWW
UDI-Device Identifier08714729964537
UDI-Public08714729964537
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/08/2020
Device Model NumberM0065907051
Device Catalogue Number74088
Device Lot Number0009441380
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2020
Initial Report FDA Received Date03/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1